Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 4(454), Pages 213–214 (Mi umn9954)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Hermite–Padé polynomials and Shafer quadratic approximations for multivalued analytic functions

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00316
This work was supported by the Russian Science Foundation under grant no. 19-11-00316.


DOI: https://doi.org/10.4213/rm9954

Full text: PDF file (336 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:4, 788–790

Bibliographic databases:

MSC: Primary 41A05; Secondary 30F99
Received: 25.05.2020

Citation: S. P. Suetin, “Hermite–Padé polynomials and Shafer quadratic approximations for multivalued analytic functions”, Uspekhi Mat. Nauk, 75:4(454) (2020), 213–214; Russian Math. Surveys, 75:4 (2020), 788–790

Citation in format AMSBIB
\Bibitem{Sue20}
\by S.~P.~Suetin
\paper Hermite--Pad\'e polynomials and Shafer quadratic approximations for multivalued analytic functions
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 4(454)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn9954}
\crossref{https://doi.org/10.4213/rm9954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4153705}
\elib{https://elibrary.ru/item.asp?id=45175006}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 4
\pages 788--790
\crossref{https://doi.org/10.1070/RM9954}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000586810400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094936606}


Linking options:
  • http://mi.mathnet.ru/eng/umn9954
  • https://doi.org/10.4213/rm9954
  • http://mi.mathnet.ru/eng/umn/v75/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Interpolation properties of Hermite–Padé polynomials”, Russian Math. Surveys, 76:3 (2021), 543–545  mathnet  crossref  crossref  isi  elib
    2. A. I. Aptekarev, V. G. Lysov, “Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees”, Russian Math. Surveys, 76:4 (2021), 726–728  mathnet  crossref  crossref  isi
    3. A. P. Starovoitov, N. V. Ryabchenko, “Analogs of Schmidt's Formula for Polyorthogonal Polynomials of the First Type”, Math. Notes, 110:3 (2021), 409–417  mathnet  crossref  crossref  isi
    4. N. R. Ikonomov, S. P. Suetin, “A Viskovatov algorithm for Hermite-Padé polynomials”, Sb. Math., 212:9 (2021), 1279–1303  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021